# SDR SWAA2022032272322

- Difficulty date: February 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2022-80084 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: 2217-20; S/N:B83B914290482; DUE DATE: 10-NOV-22; THERMOMETER P/N: FLUKE63; S/N: 31330088; DUE DATE: 18-MAY-22.;[04] PERFORMED REPAIR LOC ON WEB-INTERCOSTAL BTW BSTA 294.5 & BSTA 303.9 AT S-16L LEVEL IAW EA 22-153-00555; 22-153-00555-WIP1 AND EA 22-153-00555-WIP2 SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REPAIR LOC ON WEB-INTERCOSTAL BTW BSTA 294.5 & BSTA 303.9 AT S-16L LEVEL IAW EA 22-153-00555; 22-153-00555-WIP1 AND EA 22-153-00555-WIP2 SEE INDIVIDUAL SIGNOFFS BELOW RII
